Please use this identifier to cite or link to this item: https://repositorio.ufrn.br/jspui/handle/123456789/29141
Title: Kaniadakis statistics and the quantum H-theorem
Authors: Anselmo, Dory Hélio Aires de Lima
Santos, A. P.
Silva Junior, Raimundo
Alcaniz, J. S.
Keywords: Statistical mechanics;Fermion;Boson;H-theorem
Issue Date: 17-Jan-2011
Publisher: Elsevier
Citation: SANTOS, A.P.; SILVA, R.; ALCANIZ, J.S.; ANSELMO, D.H.A.L.. Kaniadakis statistics and the quantum H-theorem. Physics Letters A, [s.l.], v. 375, n. 3, p. 352-355, jan. 2011. Disponível em: https://www.sciencedirect.com/science/article/pii/S037596011001515X?via%3DihubV. Acesso em: 03 jun 2020. http://dx.doi.org/10.1016/j.physleta.2010.11.045.
Portuguese Abstract: A proof of the quantum H-theorem in the context of Kaniadakis’ entropy concept SκQ and a generalization of stosszahlansatz are presented, showing that there exists a quantum version of the second law of thermodynamics consistent with the Kaniadakis statistics. It is also shown that the marginal equilibrium states are described by quantum κ-power law extensions of the Fermi–Dirac and Bose–Einstein distributions
URI: https://repositorio.ufrn.br/jspui/handle/123456789/29141
ISSN: 0375-9601
Appears in Collections:CCET - DFTE - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
KaniadakisStatistics_Anselmo_2011.pdf128,34 kBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons